# SDR CALA2017120304309

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N550317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IN MAIN CABIN AT STA700 RBL 58 HAS CORROSION ON UPPER SURFACE. COMPLIED WITH ECRA 5310-07284 ON FLOORBEAM IN MAIN CABIN AT STA 700 RBL 58 UPPER SURFACE.
